# SDR SWAA113793

- Difficulty date: May 18, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 36,248 hours, 21,126 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6573782
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK FOUND, LT HORIZONTAL STABILIZER LOWER SKIN CRACKED.  REPAIRED STABILIZER PER MM.
